| Model Number |
1012449-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed de novo lesion in the left circumflex(lcx) artery with heavy calcification and moderate tortuosity.The 3.00x15mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated twice; however, a rupture occurred before the balloon reached rated burst pressure (rbp).Therefore, the bdc was removed from the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another nc trek was used in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.